# SDR FDEA201108193383

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,906 hours, 18,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE,  PART OF THE SLIDE DROOPING OUT OF CONTAINER.  TROUBLESHOOTING.  REMOVED ESCAPE SLIDE FROM ENCLOSURE.  SECURED LOOSE ITEMS WITH EXISTING HOOK AND LOOP ON FLAPS.  RE-INSTALLED ESCAPE SLIDE INTO ENCLOSURE IAW MM 25-60-015-2. OPS NORMAL.
